# SDR 2001F00372

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064105430
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO HAS STATIC AND NO DISPLAY.  REPLACED WITH SERVICEABLE UNIT.  (M)
